e-ISSN:0976-5166
p-ISSN:2231-3850


INDIAN JOURNAL OF COMPUTER SCIENCE AND ENGINEERING

Call for Papers

Apr 2019 - Volume 10, Issue 2
Deadline: 5 Apr 2019
Notification: 15 Apr 2019
Publication: 30 Apr 2019

June 2019 - Volume 10, Issue 3
Deadline: 5 June 2019
Notification: 15 June 2019
Publication: 30 June 2019

Indexed in

ABSTRACT

Title : AN OPTIMIZED GLOBAL SYNCHRONIZATION ON SDDCN
Authors : T.SANTHA, M.SHARANYA
Keywords : Complex Networks; Linear Matrix Inequalities; Synchronization; Randomly Occurred Nonlinearities.
Issue Date : December 2010
Abstract :
The complex networks have been gaining increasing research attention because of their potential applications in many real-world systems from a variety of fields such as biology, social systems, linguistic networks, and technological systems. In this paper, the problem of stochastic synchronization analysis is investigated for a new array of coupled discrete time stochastic complex networks with randomly occurred nonlinearities (RONs) and time delays. The discrete-time complex networks under consideration are subject to: 1) stochastic nonlinearities that occur according to the Bernoulli distributed white noise sequences; 2) stochastic disturbances that enter the coupling term, the delayed coupling term as well as the overall network; and 3) time delays that include both the discrete and distributed ones. Note that the newly introduced RONs and the multiple stochastic disturbances can better reflect the dynamical behaviors of coupled complex networks whose information transmission process is affected by a noisy environment. By constructing a novel Lyapunov-like matrix functional, the idea of delay fractioning is applied to deal with the addressed synchronization analysis problem. By employing a combination of the linear matrix inequality (LMI) techniques, the free-weighting matrix method and stochastic analysis theories, several delay-dependent sufficient conditions are obtained which ensure the asymptotic synchronization in the mean square sense for the discrete-time stochastic complex networks with time delays. The criteria derived are characterized in terms of LMIs whose solution can be solved by utilizing the standard numerical software. While these solvers are significantly faster than classical convex optimization algorithms, it should be kept in mind that the complexity of LMI computations remains higher than that of solving, say, a Riccati equation. For instance, problems with a thousand design variables typically take over an hour on today's workstations. However, this thesis proposes LMI optimization technique to solve this problem. The advantage of the proposed approach is that resulting stability criterion can be used efficiently via existing numerical convex optimization algorithms such as the interior-point algorithms for solving LMIs.
The experimental results show that synchronization using optimized LMI always performs better than LMI.This template is designed for all publications of TMRF Kolhapur. The abstract should summarize the context, content and conclusions of the paper in less than 150 words. It should not contain any reference citations or displayed equations.
Page(s) : 277-282
ISSN : 0976-5166
Source : Vol. 1, No.4